# SDR A6WA200640100

- Difficulty date: March 13, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 17L IS CRACKED AND BENT JUST ABOVE THE GROUND AIR SUPPLY DOOR.  MAINTENANCE REMOVED STRINGER 17L FROM FS 626 TO FS 660, FABRICATED STRINGER AND SPLICE FROM (PN 601R35004-51 AND INSTALLED REPAIR PARTS IAW SRM.  (K)
